# SDR C2XA11RI129

- Difficulty date: August 8, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 16,177 hours, 10,120 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204165
- Condition: No Test
- Location: Lavatory
- Part time: 10,710 hours, 7,919 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3122 - EWR - FLIGHT CREW REPORTED LAV SMOKE DETECTOR WOULD NOT TEST.  EWR MX REMOVED AND REPLACED LAV SMOKE DETECTOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
